# SDR GTIA20120610434

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 5,452 hours, 2,569 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST REQUIRES SERVICE.  SERVICED R1 DOOR ASSIST TO PROPER LEVEL IAW AMM 52-10-00-614-001-A.  LEAK CHECKED GOOD.
